MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01194-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a neurovascular procedure, a zebra 6 fr catheter (fg 01194-01, lot fg250917c-02) with a sim2 distal configuration was reportedly used for vascular access.During the procedure, the distal sim2 tip segment reportedly separated from the catheter.Limited procedural details were available at the time of mdr submission despite follow-up attempts with the sales representative and physician.No additional information regarding the exact procedural sequence, resistance encountered, patient outcome, or retrieval details was available.Only the separated sim2 distal tip segment was returned for evaluation.Returned product analysis identified complete separation of the distal tip segment with measured elongation of approximately 4.5 cm relative to nominal manufactured length, consistent with significant tensile loading prior to separation.No evidence of manufacturing or material nonconformance was identified in the returned segment evaluation.The observed damage morphology was consistent with mechanical overstress encountered during clinical use.At the time of this report, no additional patient injury information had been provided.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key25191804
Report Number3015614-2026-00016
Device Sequence Number16035664
Product Code DQY
UDI-Device Identifier00857545008158
UDI-Public00857545008158
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01194-01
Device Lot NumberFG250917C-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown